# SDR HNAA2013070100383

- Difficulty date: July 1, 2013
- Submitted: July 1, 2013
- Operation: Air carrier
- Aircraft: N839EX
- Make and model: Dhav DHC8102
- Aircraft serial: 226
- Aircraft time: 52,522 hours, 59,218 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Bolt
- Condition: Misinstalled
- Location: Cockpit
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

IMPROPER JO-BOLT INSTALLATION IN COCKPIT BELOW LT WINDSCREEN SIDE POST AT WINDSCREEN DRAIN LINE.  REMOVED JO-BOLT.  PERFORMED HFEC INSPECTION.  NO DEFECTS NOTED REPAIRED MISDRILLED FASTENER HOLE IAW RD8-53-13-4.
